# SDR M2LA201309160001

- Difficulty date: August 28, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N376ME
- Make and model: Cessna T206H
- Aircraft serial: T20608225
- Aircraft time: 1,734 hours
- Engine: Lyc TIO540A1A
- Engine time: 1,420 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: S19211
- Condition: Broken
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT HAD DEPARTED AND SHORTLY AFTER TAKEOFF EXPERIENCED SMOKE IN THE CABIN.  LANDED.   INSTALLED NEW EXHAUST TAILPIPE ASSEMBLY V-BAND CLAMP.
